Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On Sprintec, Doxycycline. Had nausea initially, now suffering with anxiety and depression, rashes. Is it due to medications or stress?

Hi Dr. Grief. I have been on tri sprintec for 28 days now as well as doxycycline . The first 2 weeks I was on it I felt super nauseous and threw up a few times. However, now my nausea is gone but i m getting super depressed as well as anxiety .Working out is a big factor in my life as well and everytime I work out I feel different. I get tired very quickly and light headed. I also developed a rash on my stomach . Are these symptoms due to my new medications? Stress? Or should I go see a doctor? Thanks for your time!
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
The symptoms may be due to side effects,definitely, you need to consult your Doctor.Till then,stop the drugs,which may alleviate your problems.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor